# SDR COEA2011032206903

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572601207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION / MAJOR REPAIR:  RT FR 25 HAS A SMALL AREA OF CORROSION ON THE AFT SIDE AT FLOOR LEVEL (LENGTH: .4", WIDTH .4", DEPTH .040").  CORROSION DAMAGE ON FRAME 25 RT FLOOR LEVEL BLENDED AND MAPPED.  REPAIRED PER STRUCTURAL REPAIR INSTRUCTIONS PER ATR.
